Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wen Hao Pan
Album created by
Wen Hao Pan
  • 0
  • 0
  • 0

my face became puffier while on accutane , i'm on month 7 , there's an after and before

 

WhatsApp Image 2017-06-09 at 23.01.52 (1).jpeg

WhatsApp Image 2017-06-09 at 23.01.52.jpeg

my face became puffier while on accutane , i'm on month 7 , there's an after and before

 

WhatsApp Image 2017-06-09 at 23.01.52 (1).jpeg

WhatsApp Image 2017-06-09 at 23.01.52.jpeg

There are no images in this album yet

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×